# SDR IPXA2020122063610

- Difficulty date: December 20, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,404 hours, 17,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN OR CLOSE ELECTRICALLY.  TRANSFERRED L1 DOOR TO MEL 52-10-3-1-2-1-2 PLACARD INSTALLED.   ASSIGNED M730020.  NO HISTORY LAST 60 DAYS.  OPERATED DOOR A DOZEN TIMES FROM INSIDE SWITCH, A DOZEN TIMES FROM OUTSIDE NO PROBLEMS FOUND.  DOOR OPERATES NORMALLY.  THIS CLEARS M730020, PLACARD REMOVED, REF MD11 MM 52-10-01-700-801.
